MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK VGPC INPUT 23G

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8300.23G02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/17/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation showed that the complaint is correct.Vitrectome was defective and resulted in creation of air bubbles, considering air bubbles inside the eye which will lead to infection, so concluded as reportable.(b)(4).All available information has been provided.This complaint is confirmed.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an event occurring in (b)(6).It was learned the vitrectome was defective as it contained air bubbles.There is no further information.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7248820
Report Number1222074-2018-00023
Device Sequence Number111609
Product Code HQE
UDI-Device Identifier08717872019000
UDI-Public08717872019000
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8300.23G02
Device Lot Number2000363301
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2014
Initial Report FDA Received Date02/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1